MAUDE Adverse Event Report: GALIL MEDICAL LTD ICEPEARL 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES

GALIL MEDICAL LTD ICEPEARL 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3601
Medical Device Problem Codes Gas/Air Leak (2946); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a needle shaft leak occurred.An icepearl 2.1 cx 90 degree needle was selected for use and during device preparation a shaft leak was noted.A new needle was used and the procedure was completed with no complications reported.
 
Additional Manufacturer Narrative
H3 - device evaluated by manufacturer: the facility provided media of the actual needle testing which was reviewed.The needle was also returned for engineering analysis and the complaint of a gas leak in the shaft was confirmed.Needle disassembly found solder flux and corrosion were found on the vacuum sleeve.The vacuum sleeve did not lose vacuum.Secondary finding of a gas leak from the needle to handle was seen.A crack in the glue was found in the connection of the needle handle to shaft.
 
Event or Problem Description

Brand Name
ICEPEARL 2.1 CX 90 DEGREE NEEDLE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
GALIL MEDICAL LTD
tavor bldg 1, industrial park
po box 224
yokneam 20692 03
IS  2069203
MDR Report Key12337401
Report Number2134265-2021-10523
Device Sequence Number4980806
Product Code GEH
UDI-Device Identifier07290104830990
UDI-Public07290104830990
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K152133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2022
Device Model NumberFPRPR3601
Device Catalogue NumberFPRPR3601
Device Lot NumberU0596
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2021
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer09/10/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date10/01/2021
Patient Sequence Number1
Patient Age60 YR